# SDR QXEA0201961

- Difficulty date: November 19, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,591 hours, 4,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGE IN MAIN HINGE JUST BELOW LOCK LATCH MECHANISM ON FORWARD CARGO DOOR.  REPAIRED IAW DHC-8 Q400 SRM 51-14-00, PAGE 221.
